American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11E04) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Roberto Aravire and Ahmed Laghribi. Results on Witt kernels of quadratic forms for multi-quadratic extensions. Proc. Amer. Math. Soc. 141 (2013) 4191-4197.
Abstract, references, and article information   
View Article: PDF

[2] Ahmed Laghribi. Jacobson's theorem for bilinear forms in characteristic 2. Proc. Amer. Math. Soc. 137 (2009) 2905-2912. MR 2506448.
Abstract, references, and article information   
View Article: PDF

[3] Skip Garibaldi. Orthogonal representations of twisted forms of $\operatorname {SL}_2$. Represent. Theory 12 (2008) 435-446. MR 2465801.
Abstract, references, and article information   
View Article: PDF

[4] Skip Garibaldi and Anne Quéguiner-Mathieu. Pfister's theorem for orthogonal involutions of degree 12. Proc. Amer. Math. Soc. 137 (2009) 1215-1222. MR 2465642.
Abstract, references, and article information   
View Article: PDF

[5] Ahmed Laghribi. Witt kernels of quadratic forms for purely inseparable multiquadratic extensions in characteristic 2. Proc. Amer. Math. Soc. 134 (2006) 2481-2486. MR 2213724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Detlev W. Hoffmann. Witt kernels of bilinear forms for algebraic extensions in characteristic $2$. Proc. Amer. Math. Soc. 134 (2006) 645-652. MR 2180880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Detlev W. Hoffmann and Ahmed Laghribi. Quadratic forms and Pfister neighbors in characteristic 2. Trans. Amer. Math. Soc. 356 (2004) 4019-4053. MR 2058517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Kathryn Hess and Paul-Eugène Parent. Emergence of the Witt group in the cellular lattice of rational spaces. Trans. Amer. Math. Soc. 354 (2002) 4571-4583. MR 1926889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Vladimir Chernousov and Alexander Merkurjev. $R$-equivalence in spinor groups. J. Amer. Math. Soc. 14 (2001) 509-534. MR 1824991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Detlev W. Hoffmann. Pythagoras numbers of fields. J. Amer. Math. Soc. 12 (1999) 839-848. MR 1670858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Saharon Shelah and Otmar Spinas. Gross spaces. Trans. Amer. Math. Soc. 348 (1996) 4257-4277. MR 1357403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Detlev W. Hoffmann. On quadratic forms of height two and a theorem of Wadsworth. Trans. Amer. Math. Soc. 348 (1996) 3267-3281. MR 1355298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jack Ohm. The Zariski problem for function fields of quadratic forms. Proc. Amer. Math. Soc. 124 (1996) 1679-1685. MR 1307553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Hélène Dherte. Quadratic descent of involutions in degree $2$ and $4$ . Proc. Amer. Math. Soc. 123 (1995) 1963-1969. MR 1243165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Richard G. Swan. Zero cycles on quadric hypersurfaces . Proc. Amer. Math. Soc. 107 (1989) 43-46. MR 979219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Pasquale Mammone and Daniel B. Shapiro. The Albert quadratic form for an algebra of degree four . Proc. Amer. Math. Soc. 105 (1989) 525-530. MR 931742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jón Kr. Arason, Richard Elman and Bill Jacob. The graded Witt ring and Galois cohomology. II . Trans. Amer. Math. Soc. 314 (1989) 745-780. MR 964897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] B. N. Allison. Tensor products of composition algebras, Albert forms and some exceptional simple Lie algebras . Trans. Amer. Math. Soc. 306 (1988) 667-695. MR 933312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Robert W. Fitzgerald. Rotations and linkage of $2$-fold Pfister forms . Proc. Amer. Math. Soc. 89 (1983) 19-23. MR 706502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] L. E. Dickson. Universal quadratic forms . Trans. Amer. Math. Soc. 31 (1929) 164-189. MR 1501474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] L. E. Dickson. Singular case of pairs of bilinear, quadratic, or Hermitian forms . Trans. Amer. Math. Soc. 29 (1927) 239-253. MR 1501387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Leonard Eugene Dickson. Definite forms in a finite field . Trans. Amer. Math. Soc. 10 (1909) 109-122. MR 1500830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Leonard Eugene Dickson. Equivalence of pairs of bilinear or quadratic forms under rational transformation . Trans. Amer. Math. Soc. 10 (1909) 347-360. MR 1500845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Leonard Eugene Dickson. On quadratic, Hermitian and bilinear forms . Trans. Amer. Math. Soc. 7 (1906) 275-292. MR 1500749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1